# SDR IPXA2019070844198

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 75,713 hours, 15,566 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 29680
- Part serial: 538
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ELEC SMELL FROM FWD AVIONICS COMPARTMENT. REPLACED # 1 AVIONICS COOLING FAN REF MM 21-26-02 . P/N 29680 S/N OFF 538 , S/N ON 562 IPC 21-26-15-01-545.  AIRCRAFT OK FOR SERVICE.
